# SDR AALA961237

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1945 - PRIOR TO DESCENT FOR LANDING, FLIGHT ATTENDANT NOTICED FUMES AND ODOR AS POSSIBLE FUEL OIL IN NATURE. AREA NOTED WAS AT ROW 25.  FUMES NOTED IN COCKPIT PRIOR TO LANDING.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED AIR CONDITIONING FILTERS, ACCOMPLISHED PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
